| Model Number |
5.5X16MM PERIPHERAL SCREW, LOCKING |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 2/11/2025, a clindex notification was received indicating that a patient listed on the shoulder arthroplasty registry suffered a bone fracture in the targeted shoulder.About seven months post operation, the patient made a quick turn around and ended up fracturing the glenoid cavity of right scapula.This was confirmed via a ct scan on (b)(6) 2024.The patients pain began to improve as of (b)(6) 2024.The patient reported decreased range of motion on (b)(6) 2024 and sharp pain on (b)(6) 2025.The patient underwent a revision surgery on (b)(6) 2025.This event was indicated as unrelated to the univers revers system implanted on (b)(6) 2024.Additional information received on 2/21/2025: during the revision surgery on (b)(6) 2024, an ar-9550-19rca univers revers ca humeral head, an ar-9501-04-135r univers revers stem, an ar-9503-3336-3 univers revers modular glenoid system humeral insert, an ar-9563-16 univers revers modular glenoid system peripheral screw, an ar-9563-24 univers revers modular glenoid system, peripheral screw, locking, an ar-9563-28 univers revers modular glenoid system, peripheral screw, locking, an ar-9564-2436 arthrex univers revers modular glenoid system glenosphere, an ar-9580-2420-2s univers revers modular glenoid system augmented base plate, and an ar-9582-20 modular post for augmented mgs baseplate were explanted.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d6b, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is a patient-specific event.